advertisement
Question
Posted by: ADHDude | 2010/03/27

I would like to have my eyes removed

Due to the unfortunate incedents of my side effects to Ritalin and coverups by doctors and drug companies, I would like to have my eyes removed because I get horrible flashing images behind my eyes when I try to sleep or when I get the feeling where my mind is moving to fast for my environment. Where can I get this done?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear ADHDude
I am not sure this will help - these type of hallucinations usually originates from the brain and not from the eyes. Please see your doctor for referral to a psychiatrist as there are medications you can use to stop these images.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Tinkerbell | 2010/03/29

U really need to go and speak to someone. U have serious issues. And personally I dont think that Ritalin is the cause. GET HELP

Reply to Tinkerbell
Posted by: WTF??? | 2010/03/28

Dude, you are freaking weird!

WTF?????

Reply to WTF???
Posted by: WTF??? | 2010/03/28

Dude, you are freaking weird!

WTF?????

Reply to WTF???
Posted by: cyberdoc | 2010/03/28

Dear ADHDude
I am not sure this will help - these type of hallucinations usually originates from the brain and not from the eyes. Please see your doctor for referral to a psychiatrist as there are medications you can use to stop these images.
Dr Bets

Reply to cyberdoc
Posted by: ADHDude | 2010/03/27

and you get people addicted so that you get kickbacks from drug rehabs ontop of your kickbacks from drug companies. Mother -|- ersssss

Reply to ADHDude
Posted by: ADHDude | 2010/03/27

And why the ff -|- k did you say it was due to my ritalin. You aarseholes prescibe drugs and take no resposiblity for your actions and coverups

Reply to ADHDude

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement